# SDR MWEA981188

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug MD-88
- Aircraft serial: 48072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 9 LEFT AT STATION 1287 HAD A CRACKED OUT ATTACH HOLE.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR SECTIONS.
